Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Losartan muscle pain and side effect

Premium Questions

doctor1 MD

effects of this tablet? I am often getting muscle pain , particularly on left hand, shoulder and back side .... Are these known side effects of these tablets or it is pointing to something else ? As part of GERD symptoms, I ...

doctor1 MD

have recently started HCTZ for blood pressure. It gives me joint and muscle pain , The VA doctor ... pressure meds with worse side effects, mostly dizziness , I feel like I am 95 with these meds. The HCTZ ...

doctor1 MD

I had a severe muscle pain on my left side at and below my belt level. At the worst I could hardly walk to the bathroom but ThermaCare heatwraps effectively reduce the pain. I have no nausea ...

doctor1 MD

with inflammation caused by a guardia infection, it has had many side effects and I am not sure if linked at all. I ...Hi - I have pain in my sinuses accompanied by pain in many muscles and extreme fatigue . I slept ...

doctor1 MD

of fatigue & muscle pain issues (2014-2017), discontinued Lipitor for 3 mos (Spring 2017) to monitor symptoms ... in minimal relief & undesirable side effects & have been disc. I am now taking Cymbalta as muscle relaxer ...

Public Forum Discussions

doctor1 MD

cholestrol medication - a common side effect is muscle pain- explaining the switches...is there any way to avoid this side effect on choloestrol meds or only by lowering the dose? ...

doctor1 MD

suffered over 3 years with muscle pain, stiffness, fatigue, flu like feeling, etc. 70 years old. Retired teacher. Advised to try Predisone. Very concerned about that med due to possible side effects. 20 years ...

doctor1 MD

Yes, thank you. I am on a statin called rosuvastatin and I am almost crippled with muscle pain .... Is there a statin tha does not have such crippling side effects. I have ceased taking the statin..... ...

doctor1 MD

unexplained muscle pain and weekness. We have run every test in the book and see 2 neurologist with no results. No one can tell me if this may be the long term side effect of Turvada. I took Viracept for years before ...

doctor1 MD

have just begun to have all over joint pain/ muscle pain and am feeling sick and weak like I have .... Could this be a side effect of the medication. ...

doctor1 MD

I have zollfresh as sometimesWhen I have 5 mg for a weeek to regularise my sleep which is very erratic what side effects should I expect.i do feel muscle pain constipation base of neck is knotted ...

doctor1 MD

PAIN EVERYWEEK..I JUST READ IN YOUR SITE THAT ONE SIDE EFFECT OF TAKING LIPITOR IS HAVING A MUSSLE PAIN..I DIDN START TAKING THE MEDICATION YET...DO I NEED TO TAKE IT EVEN IM SUFFERING OF MUSSLE PAIN THIS TIME ...

doctor1 MD

Yes, thank you. I was wondering if there are some sort of side effects from a brown recluse spider bite. I was bitten at the end of January and I am now experiencing major pain in my joints and muscles ...

doctor1 MD

incidents inspired her to do a side effects search and she found that both could have been triggered ... year she had a nasty flu and it took her almost 4 weeks to recover, except for one symptom - pain ...

doctor1 MD

Hi I am 35 and have had a Defibrilator since I was 25. I have had chronic pain in my muscles on my left side since the implant. Can you advise if this is common, and how normally treated? My ...

Mobile Questions and Answers

doctor1 MD

Your query seems incomplete. Joint and muscle pain may be related to infection, side effect of medications or an inflammatory condition. Your complete details can help me comment better.

doctor1 MD

it should not cause dry mouth. One of the most common side effects is a dry cough and muscle pain. Less commonly it can cause other problems (diarrhea, dizziness, fatigue, hepatitis, allergic reactions), but dry mouth is not one of the side effects of this medication. Hope that helps, let me know if you have any further questions or concerns.

doctor1 MD

Welcome to Health Care Magic Cold when it is acute – to reduce the swelling and pain Hot later – to increase blood flow and healing.. If not improved, see an Internist / get yourself examined... Over The Counter (OTC) Non Steroidal Anti Inflammatory Drugs (NSAID) like Ibuprofen / muscle relaxants / anxiolytics will be useful in the meanwhile... Wishing well